MathSciNet Relay Station
MathSciNet bibliographic data
MR2004799 (2004e:53097) 53C43 (58E20)
Oniciuc, C. Biharmonic maps between Riemannian manifolds. An. Ştiinţ. Univ. Al. I. Cuza Iaşi. Mat. (N.S.) 48 (2002), no. 2, 237–248 (2003).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement